# SDR AALA20001844

- Difficulty date: November 3, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 861555
- Part serial: MX471784
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - FLT 792 - EN ROUTE ORD-EWR - DURING INSPECTION, BEFORE FLIGHT, CO-PILOT DETECTED SMOKE IN WHEEL WELL AREA.  REPLACED AUXILIARY ELECTRIC HYDRAUIC PUMP.  ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
